Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 32, Issue 1, 1996
Metadata
 

Quantization of Contact Manifolds
Masaki Kashiwara
pp. 1–7
Abstract | Full-Text PDF (590 KB) | Metadata

Classes of Valuations Closed under Operations Galois-dual to Boolean Sentence Connectives
Lloyd Humberstone
pp. 9–84
Abstract | Full-Text PDF (9474 KB) | Metadata

CQ*-Algebras: Structure Properties
Fabio Bagarello and Camillo Trapani
pp. 85–116
Abstract | Full-Text PDF (3106 KB) | Metadata

A Discrete Model of the Integer Quantum Hall Effect
Paul J. McCann and Alan L. Carey
pp. 117–156
Abstract | Full-Text PDF (3158 KB) | Metadata

On the Solvability of Convolution Equations in Beurling's Distributions
Dae Hyeon Pahk and Byung Keun Sohn
pp. 157–162
Abstract | Full-Text PDF (528 KB) | Metadata

Cohomology Classification of Self Maps of Sphere Bundles over Spheres
Kaoru Morisugi and Hideaki Oshima
pp. 163–189
Abstract | Full-Text PDF (2105 KB) | Metadata